# SDR REXA2022073100560

- Difficulty date: July 10, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 601R3180315S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER AT FS311.75 CORRODED BETWEEN DD4 AND DD6. REMOVED PAX DOOR FWD FORMER IAW CRJ900 SRM 51-42-06-001-001-A01. LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR FWD FORMER P/N:601R3180315S IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
